EFFECTS OF TWIST ON PULSE WAVES IN ARTERIES


DEMIRAY H.

BULLETIN OF MATHEMATICAL BIOLOGY, vol.47, no.4, pp.495-502, 1985 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 4
  • Publication Date: 1985
  • Doi Number: 10.1007/bf02460009
  • Journal Name: BULLETIN OF MATHEMATICAL BIOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.495-502
  • Istanbul Technical University Affiliated: No